Date: 12/23/2014 1:52:02 AM ( 30mo ago ) Hits:8760
Hi there. Well it makes me cross to have the answer: it is not related to the MIRENA by the nurse since I have never had those funny things before!
In my case, I started with cramps and joint pain (shoulders) and then even muscular spasms. For one week the muscle of my upper leg jumped! After that my eyelid for one week too.
I have bruxism (clenching of the teeth) I wear a mouth guard which made the symptoms disappear until the Mirena. I started grinding more, you feel it next morning. I have been reading about it and it seems that the drug causes bruxism (in my case worsened it). But it also could be the pain during the night that make us clench more. When I go to talk about the symptoms, the nurse said: 'they are not connected'. Well ...I know my body and this never happened before. I am a very busy person, fit and active.
Now, they told me to persevere because the Mirena is working on me. I mean, I was advised to have it fitted because of the terrible periods I normally have. Well, the Mirena seems to have stopped it to almost nothing (blood loss). Of course I have acne and it is destroying my face, neck pain and hip pain (right side) but I can't decide whether I should have it taken off and it does not help that the GP advices to persevere. I am optimistic and I tend to focus on the bright side but that sometimes makes you carry on with something that you shouldn't............. I will see. I suppose I will wait 6 months as they said. The pain in my upper arm is what brought me to your comment. I have it and it is worse during the night. I wake up with it and it seems to disappear during the day to come back at night and morning! Weird!